Alert archive / New Mexico / Winter Storm Watches in 2012

Winter Storm Watch 13, NWS Albuquerque, NM

December 29, 2012

NWS Albuquerque, NM issued this winter storm watch at Dec 29, 2012, 3:07 PM MST. It took effect at Dec 30, 2012, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 3:07 PM MST (22:07 UTC)
In effect from
Dec 30, 2012, 6:00 PM MST
Expired
Dec 30, 2012, 5:30 AM MST
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WWUS45 KABQ 292207
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MST SAT DEC 29 2012

...ACCUMULATING SNOW POSSIBLE FOR NORTHWEST NEW MEXICO SUNDAY
NIGHT THROUGH MONDAY...

.A STORM SYSTEM FORECAST TO DEVELOP OVER THE GREAT BASIN AND
ARIZONA ON SUNDAY WILL MOVE INTO WESTERN NEW MEXICO SUNDAY NIGHT
AND SWING OVER THE STATE MONDAY INTO MONDAY NIGHT. ACCUMULATING
SNOW IS EXPECTED TO INCREASE OVER THE HIGHER TERRAIN OF NORTHWEST
WEST NEW MEXICO EARLY SUNDAY EVENING...BECOMING HEAVIER OVERNIGHT
SUNDAY BEFORE TAPERING OFF MONDAY AFTERNOON. FOR THE LATEST NEW
MEXICO ROAD CONDITIONS VISIT NMROADS.COM OR DIAL 5 1 1.

NMZ503-510-301200-
/O.NEW.KABQ.WS.A.0013.121231T0100Z-130101T0100Z/
FAR NORTHWEST HIGHLANDS-SAN JUAN MOUNTAINS-
307 PM MST SAT DEC 29 2012

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON. 

* SNOW ACCUMULATIONS...SIGNIFICANT SNOW ACCUMULATIONS WHICH WILL
  IMPACT TRAVEL ARE ANTICIPATED.

* TIMING...SNOW IS EXPECTED TO DEVELOP OVER THE AREA DURING SUNDAY
  AFTERNOON THEN BECOME HEAVIER SUNDAY NIGHT BEFORE TAPERING OFF
  MONDAY AFTERNOON. 

* WINDS...LIGHT SOUTHEAST SUNDAY NIGHT BECOMING WEST 10 TO 15 MPH
  MONDAY AFTERNOON. 

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL 
  LOCATIONS.

* LOCAL IMPACTS...REDUCED VISIBILITIES IN FALLING SNOW AS WELL AS
  SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT TRAVEL
  CONDITIONS. TRAVEL ON AREA HIGHWAYS INCLUDING U.S 64 BETWEEN
  DULCE...CHAMA...TIERRA AMARILLA AND TRES PIEDRAS WILL BE
  IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A WINTER STORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR A HAZARDOUS WINTER WEATHER EVENT IN AND CLOSE TO THE WATCH
AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN
TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET.

&&

$$
1 follow-up statement
925 
WWUS45 KABQ 301230
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
530 AM MST SUN DEC 30 2012

...WIDESPREAD SNOW WESTERN AND NORTHERN HIGH COUNTRY TONIGHT
INTO NEW YEARS EVE...

.A MOIST PACIFIC STORM SYSTEM WILL APPROACH NEW MEXICO TONIGHT...PASSING
OVER THE STATE MONDAY. ACCUMULATING SNOW IS EXPECTED TO INCREASE OVER
THE HIGHER TERRAIN OF NORTHWEST AND WESTERN NEW MEXICO LATE THIS
AFTERNOON INTO THE EVENING...BECOMING STEADIER AND HEAVIER TONIGHT
BEFORE TAPERING OFF NEW YEARS EVE. TRAVEL ALONG THE MAIN INTERSTATE
AND HIGHWAY CORRIDORS MAY BECOME DIFFICULT...ESPECIALLY NEAR THE
COLORADO BORDER AND CONTINENTAL DIVIDE. CHECK THE LATEST NEW
MEXICO ROAD CONDITIONS AT NMROADS.COM OR DIAL 5 1 1.

NMZ510-302230-
/O.UPG.KABQ.WS.A.0013.121231T0100Z-130101T0100Z/
/O.NEW.KABQ.WS.W.0015.121231T0100Z-130101T0100Z/
SAN JUAN MOUNTAINS-
530 AM MST SUN DEC 30 2012

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* SNOW ACCUMULATIONS...6 TO 10 INCHES ARE GENERALLY EXPECTED WITH
  ISOLATED HIGHER AMOUNTS ALONG THE FAVORED WEST FACING SLOPES OF
  THE HIGH SAN JUANS.

* TIMING...SNOW IS EXPECTED TO DEVELOP OVER THE AREA THIS
  AFTERNOON THEN BECOME STEADIER AND HEAVIER TONIGHT THROUGH
  MIDDAY MONDAY BEFORE TAPERING OFF NEW YEARS EVE.

* WINDS...LIGHT SOUTHEAST TONIGHT BECOMING WEST 10 TO 15 MPH MONDAY
  AFTERNOON.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL 
  LOCATIONS. 

* LOCAL IMPACTS...REDUCED VISIBILITIES IN FALLING SNOW AS WELL AS
  SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT TRAVEL
  CONDITIONS. TRAVEL ON AREA HIGHWAYS INCLUDING U.S 64/84 BETWEEN
  DULCE...CHAMA...TIERRA AMARILLA AND TRES PIEDRAS WILL BE
  IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NMZ503-302230-
/O.UPG.KABQ.WS.A.0013.121231T0100Z-130101T0100Z/
/O.NEW.KABQ.WW.Y.0027.121231T0100Z-130101T0100Z/
FAR NORTHWEST HIGHLANDS-
530 AM MST SUN DEC 30 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS...2 TO 4 INCHES ARE GENERALLY EXPECTED WITH
  LOCALLY HIGHER AMOUNTS ABOVE 7000 FEET AND NEAR THE COLORADO
  BORDER.

* TIMING...SNOW IS EXPECTED TO DEVELOP THIS AFTERNOON...BECOMING
  STEADIER AND HEAVIER TONIGHT INTO MONDAY MORNING BEFORE TAPERING
  OFF MONDAY AFTERNOON.

* WINDS...LIGHT SOUTHEAST TONIGHT BECOMING WEST 10 TO 15 MPH MONDAY
  AFTERNOON.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL 
  LOCATIONS. 

* LOCAL IMPACTS...REDUCED VISIBILITIES IN FALLING SNOW AS WELL 
  AS SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT TRAVEL 
  CONDITIONS. TRAVEL ON AREA HIGHWAYS INCLUDING U.S 64/84 BETWEEN 
  DULCE...CHAMA...TIERRA AMARILLA AND TRES PIEDRAS WILL BE 
  IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES.

&&

$$

NMZ501-502-504>506-508-511>516-527-302230-
/O.NEW.KABQ.WW.Y.0027.121231T0100Z-130101T0100Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-NORTHWEST HIGHLANDS-
WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS-
JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
RATON RIDGE/JOHNSON MESA-
530 AM MST SUN DEC 30 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM MST MONDAY.

* SNOW ACCUMULATIONS...3 TO 6 INCHES ARE GENERALLY EXPECTED IN
  THE MOUNTAINS...WITH 1 TO 3 INCHES AT THE LOWER ELEVATIONS NEAR
  AND BELOW 7500 FEET. LOCALLY HIGHER AMOUNTS ARE LIKELY FOR THE
  HIGH PEAKS OF THE JEMEZ MOUNTAINS AND UPPER GILA REGION.

* TIMING...SNOW IS EXPECTED TO DEVELOP THIS AFTERNOON INTO THE
  EVENING...BECOMING STEADIER AND HEAVIER TONIGHT INTO MONDAY
  MORNING BEFORE TAPERING OFF FROM WEST TO EAST MONDAY AFTERNOON
  INTO NEW YEARS EVE.

* WINDS...LIGHT SOUTHERLY TONIGHT BECOMING WEST 10 TO 15 MPH MONDAY
  AFTERNOON.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL 
  LOCATIONS.

* LOCAL IMPACTS...SNOW PACKED AND ICY ROADS WILL CREATE DIFFICULT
  TRAVEL CONDITIONS...PARTICULARLY ALONG PORTIONS OF INTERSTATE 40
  AND HIGHWAY 550 NEAR THE CONTINENTAL DIVIDE AS WELL AS OTHER
  HIGH MOUNTAIN PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm watch went out at Dec 29, 3:00 PM MST, 7 minutes earlier.

Area forecast discussion, Dec 29, 3:00 PM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MST SAT DEC 29 2012

.DISCUSSION...
LOOK FOR UNSETTLED WEATHER FOR THE REMAINDER OF THE YEAR AND FOR THE
EARLY DAYS OF 2013. MODELS STILL INDICATE UPPER TROUGH TO DEVELOP
OVER THE GREAT BASIN AND ARIZONA SUNDAY THEN SWING OVER NEW MEXICO
MONDAY INTO MONDAY NIGHT BEFORE WEAKENING/BECOMING SHEARED APART NEW
YEARS DAY. DETAILS REMAIN DIFFICULT DUE TO MODEL
DIFFERENCES...ESPECIALLY IMPACTS FOR THE SOUTH/EASTERN PORTION OF
THE CWA IN REGARDS TO THE POTENTIAL FOR A WINTRY MIX OF
PRECIPITATION.

FOR TONIGHT...HAVE GONE WITH A BLEND OF LAST NIGHTS MINS AND
GUIDANCE VALUES. WITH HIGH CLOUDS MOVING IN...NOT EXPECTING LOWS TO
CRATER AS MUCH BUT THEY COULD FALL OFF RAPIDLY THIS EVENING BEFORE
THE HIGH CLOUDS THICKEN UP. DID NOT FIDDLE TOO MUCH WITH
SUNDAY/SUNDAY NIGHT WX/POP GRIDS WITH THE UNCERTAINTY IN WX TYPES
FOR PORTIONS OF THE PLAINS...AND THE FACT POPS ARE ALREADY WELL
ABOVE MOST OF THE GUIDANCE NUMBERS. DID INCREASE POPS OVER PORTIONS
OF THE NORTH CENTRAL AND NORTHEAST MONDAY AS THE FRONTAL BOUNDARY
SAGS TO THE VICINITY OF THE EAST SLOPES SANGRE DE CRISTO MTS AND TO
THE VICINITY OF SANTA ROSA-TCC LINE.

THE INTIAL TROUGH WEAKENS/BECOMES SHEARED OUT TUESDAY AS ADDITIONAL
ENERGY DIVES INTO THE SOUTHWEST U.S. CHANCES FOR PRECIP DIMINISH
SOMEWHAT AS AN UPPER CLOSED LOW POSSIBLY DEVELOPS TO THE SOUTHWEST.
TEMPERATURES WILL REMAIN BELOW AVERAGE FOR THE WEEK. GFS/ECMWF HAVE
ANOTHER TROUGH IMPACTING THE NORTHEAST HALF OR SO OF THE STATE
MID/LATE WEEK SO MADE SOME ADJUSTMENTS TO POPS/WX RATHER THAN
INDICATE THE FORECAST WILL BE DRY ALTHOUGH DOESN/T APPEAR TO BE A
MAJOR STORM. POSSIBLY ANOTHER SYSTEM OVER NEXT WEEKEND.

&&

.FIRE WEATHER...
UNSETTLED WEATHER IS ON THE WAY FOR MUCH OF THE WEEK...STARTING
SUNDAY NIGHT.

DESPITE A LOT OF SUNSHINE TODAY...TEMPERATURES HAVE STRUGGLED TO
CLIMB THANKS TO STRONG INVERSIONS. HIGH CLOUDS WILL CONTINUE TO MOVE
INTO THE STATE TONIGHT FROM THE NORTHWEST. AS A RESULT...LOW TEMPS
SHOULD NOT BE AS COLD AS LAST NIGHT.

SOUTHWEST FLOW WILL BE THE RULE ON SUNDAY..ALLOWING TEMPS TO WARM UP
A FEW DEGREES FROM TODAY. HOWEVER...INVERSIONS WILL STILL BE QUITE
STRONG...AND ANOTHER DAY OF POOR VENTILATION IS EXPECTED.

MODELS CONTINUE TO STRUGGLE WITH THE PLETHORA OF UPCOMING STORM
SYSTEMS DUE TO THEIR TIMING AND PROXIMITY TO ONE ANOTHER. THAT
SAID...IT APPEARS THE FIRST SYSTEM WILL IMPACT THE STATE SUNDAY
NIGHT. TWO AREAS ARE OF CONCERN...THE FIRST BEING NORTHWEST HALF OF
THE AREA WHERE SNOW SHOULD DEVELOP SUNDAY NIGHT AND CONTINUE THROUGH
MONDAY.  MODERATE SNOW ACCUMULATIONS APPEAR POSSIBLE WITH
THIS...THOUGH THE SYSTEM DOES NOT APPEAR TO BE AS STRONG...NOR TAKE
A FAVORABLE TRACK...FOR HIGHER ACCUMS.  THE SECONDARY AREA OF
CONCERN IS THE EAST CENTRAL PLAINS WHERE A BATCH OF SUBTROPICAL
MOISTURE SHOULD AT LEAST GRAZE THE AREA. HERE...A SNOW/RAIN/FREEZING
RAIN MIX COULD OCCUR BUT THE PLACEMENT OF A WEAK BACK DOOR FRONT
ACROSS THE PLAINS WILL MAKE A LARGE DIFFERENCE IN PRECIP TYPE.

WITH PRECIP KNOCKING AT THE DOOR...HUMIDITIES WILL TREND UPWARD
SUNDAY NIGHT AND MONDAY. VERY GOOD TO EXCELLENT VENTILATION IS
EXPECTED MONDAY ACROSS MUCH OF THE STATE.  LOWER VENTILATION IS
EXPECTED BEHIND THE BACK DOOR FRONT.

AS THIS SYSTEM MOVES OUT ON MONDAY NIGHT...ADDITIONAL ENERGY WILL
FEED THE BACKSIDE OF THE SYSTEM AND ANOTHER TROUGH OR UPPER LOW WILL
DEVELOP.  WHERE EXACTLY THIS DEVELOPS AND ITS IMPACTS ON THE STATE
REMAIN VERY MUCH IN QUESTION.  ONE MODEL FAVORS NORTHERN NM FOR
ADDITIONAL PRECIP...WHILE ANOTHER FAVORS THE SOUTHERN HALF OF THE
STATE.  ONLY ONE THING IS FOR SURE...AND THAT IS THE STATE WILL
REMAIN UNSETTLED WITH HIGH TEMPERATURES REMAINING 10 TO 15 DEGREES
BELOW NORMAL.

34

&&

18Z TAF CYCLE
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. HIGH CLOUDS
WILL CONTINUE TO SPREAD FROM NORTHWEST TO SOUTHEAST TODAY AND
TONIGHT...BECOMING BKN-OVC BY SUNDAY MORNING. OTHERWISE...A FEW
GUSTS TO 25 KTS POSSIBLE ACROSS NORTHEAST NM THIS AFTERNOON.

34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  12  37  22  31 /   0  10  60  30
DULCE...........................  -5  37  18  29 /   0  20  90  40
CUBA............................   2  37  17  29 /   0  10  40  40
GALLUP..........................   6  39  18  29 /   0  10  70  30
EL MORRO........................   3  37  15  27 /   0  20  80  40
GRANTS..........................   4  43  17  32 /   0   5  50  30
QUEMADO.........................  10  41  19  31 /   0   5  70  40
GLENWOOD........................  17  48  25  39 /   0   5  70  40
CHAMA...........................  -8  33  13  24 /   0  30  80  70
LOS ALAMOS......................  13  40  21  32 /   0   5  30  40
PECOS...........................  10  38  18  31 /   0   5  20  50
CERRO/QUESTA....................  -8  39  13  27 /   0   5  40  60
RED RIVER.......................  -2  31  12  22 /   0  10  60  80
ANGEL FIRE...................... -11  36  13  25 /   0   5  50  70
TAOS............................  -2  39  14  29 /   0   5  30  40
MORA............................   8  42  17  30 /   0   5  30  60
ESPANOLA........................  13  39  21  37 /   0   0  20  30
SANTA FE........................  11  40  20  32 /   0   5  30  40
SANTA FE AIRPORT................  12  40  21  34 /   0   0  20  30
ALBUQUERQUE FOOTHILLS...........  13  40  24  37 /   0   0  20  30
ALBUQUERQUE HEIGHTS.............  18  42  26  38 /   0   0  20  30
ALBUQUERQUE VALLEY..............  14  42  25  39 /   0   0  20  30
ALBUQUERQUE WEST MESA...........  16  42  26  39 /   0   0  20  30
LOS LUNAS.......................  18  47  24  42 /   0   0  20  30
RIO RANCHO......................  15  43  26  39 /   0   0  20  30
SOCORRO.........................  20  47  27  45 /   0   0  20  30
SANDIA PARK/CEDAR CREST.........  13  41  23  34 /   0   5  30  50
TIJERAS.........................  13  42  24  37 /   0   5  20  30
MORIARTY/ESTANCIA...............   6  42  19  35 /   0   5  10  40
CLINES CORNERS..................  12  38  19  33 /   0   5  20  40
GRAN QUIVIRA....................  14  42  23  38 /   0   5  20  40
CARRIZOZO.......................  18  47  26  41 /   0   5  20  30
RUIDOSO.........................  24  43  24  35 /   0   5  40  50
CAPULIN.........................  11  43  14  26 /   0   5  30  70
RATON...........................   6  46  16  29 /   0   5  30  60
SPRINGER........................   8  44  15  33 /   0   5  10  60
LAS VEGAS.......................  11  42  18  33 /   0   5  20  50
CLAYTON.........................  18  47  17  29 /   0   5  20  60
ROY.............................  15  42  19  36 /   0   5  10  50
CONCHAS.........................  16  45  23  43 /   0   0  10  40
SANTA ROSA......................  17  44  22  43 /   0   0  10  30
TUCUMCARI.......................  16  46  24  41 /   0   5  20  40
CLOVIS..........................  16  45  28  45 /   0   5  30  30
PORTALES........................  16  46  29  47 /   0   5  30  30
FORT SUMNER.....................  16  45  25  47 /   0   5  20  20
ROSWELL.........................  18  49  29  53 /   0   5  20  10
PICACHO.........................  18  47  29  45 /   0   5  20  30
ELK.............................  20  45  28  41 /   0   5  40  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON FOR
THE FOLLOWING ZONES...NMZ503-510.

&&
Hazardous weather outlook, Dec 29, 8:45 AM MST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
845 AM MST SAT DEC 29 2012

NMZ501>540-301300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
845 AM MST SAT DEC 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

UNSETTLED WEATHER AND COLDER THAN AVERAGE TEMPERATURES WILL PREVAIL
DURING THIS PERIOD. A STORM SYSTEM WILL BRING ACCUMULATING SNOW
TO THE WESTERN AND NORTHERN MOUNTAINS STARTING SUNDAY NIGHT WITH THE
FOCUS FOR SNOW SHIFTING TO NORTH CENTRAL AND NORTHEAST NEW MEXICO
MONDAY AFTERNOON AND EVENING. IN ADDITION...THERE IS POTENTIAL
SUNDAY NIGHT FOR A WINTRY MIX OF FREEZING RAIN AND SNOW OVER
PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS...MAINLY CLOSER TO
THE TEXAS BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Winter Storm Watches in New Mexico, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.